MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX E/X; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX E/X; SURGICAL MESH
Catalog Number 0123810
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Date of Event 11/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.It is unknown to what extent the bard/davol composix e/x device may have caused or contributed to the events as alleged by the patient¿s attorney.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
It is alleged by patient's attorney that on or about (b)(6) 2012, patient underwent surgery for repair of an incisional hernia.As alleged a bard/davol composix e/x, was implanted to repair the hernia defect.It is also alleged by the patient's attorney that on or about (b)(6) 2016, patient underwent an additional operation to repair and/or remove the defected mesh.The patient was injured severely and permanently.As alleged, patient has suffered and will continue to suffer physical pain and mental anguish.As reported, patient has suffered and continues to suffer from chronic pain, as well as psychological stress and depression.Patient has undergone and will likely require in the further other forms of care and medical treatments due to the alleged defective composix e/x hernia patch mesh.

Brand Name
COMPOSIX E/X
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9355642
Report Number1213643-2019-11386
Device Sequence Number2790605
Product Code FTL
UDI-Device Identifier00801741031212
UDI-Public(01)00801741031212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2004
Device Catalogue Number0123810
Device Lot Number43FMD200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;